MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER

AMO MANUFACTURING USA, LLC LIQUID OPTICS INTERFACE; OPHTHALMIC FEMTOSECOND LASER
Model Number 0180-1201
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Codes Corneal Perforation (1792); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section e1 - telephone number: (b)(6).Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information.However, to date, no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that there was a loss of suction during a procedure using the catalyse-i laser.The suction was reestablished and at the end it was found that the arcuate incision had perforated the cornea, making it necessary to suture the incision.Follow-up information revealed that the procedure was completed using a single liquid optical interface (loi) cone.The patient is currently waiting for the removal of the corneal suture.No additional information have been provided.This report pertains the liquid optics interface(loi).A separate report is being submitted for the catalyse system.

Brand Name
LIQUID OPTICS INTERFACE
Common Device Name
OPHTHALMIC FEMTOSECOND LASER
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
7142478552
MDR Report Key22146110
Report Number3012236936-2025-000142
Device Sequence Number8468536
Product Code OOE
UDI-Device Identifier05050474609778
UDI-Public(01)05050474609778(17)270119(10)25277576
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K170322
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0180-1201
Device Catalogue Number0180-1201
Device Lot Number25277576
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATALYS: 25277576
Outcome Attributed to Adverse Event Other;
Patient SexUnknown